# SDR 2020F00295

- Difficulty date: May 27, 2020
- Submitted: May 27, 2020
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 3,139 hours, 2,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7413133597413133
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS, NWW, DOUBLER, FRAME AND WEB, FS 75.  ACCOMPLISHED FIELD REPAIR FR-680A-0063-7977 REV - DATED MAY 21, 2020 AND FAA FORM 8100-9 DATED 5/21/2020; FIELD REPAIR - CRACKS, NWW, DOUBLER, FRAME AND WEB, FS 75.
